# SDR SCNA95001

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 2612 · Fire Detection
- Part: Fire Det
- Part number: 894120
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - FLT 688  THE NR 3 ENGINE FIRE LOOP GROUND CIRCUIT DETECTOR LOOP FLICKERED ON BUMPS DURING TAXI.  REMOVED AND REPLACED NR 3 ENGINE FIRE DETECTOR LOOP M447 IAW 26-11-12.  PERFORMED ADJUSTMENT TEST 26-11-01.  OPS CHECK GOOD DURING ENGINE RUN AND TAXI TO GATE.  (W)
